Jump to content
namastejen

namastejen: Remeron, Klonopin, cannot tolerate SSRIs any longer, getting saliva testing

Recommended Posts

Altostrata

What good news! Thank you for updating us, Jen.

 

Many people find antidepressants too stimulating, that's not an indicator of bipolar disorder.

 

It sounds like you are learning to take care of yourself.

 

How did you finally go off the drugs?

 

Edited by ChessieCat
name change

Share this post


Link to post
namastejen

Hello, I had a hard time staying off any meds. I feel as if once they got it, it’s hard to be off of meds.  As I’ve updated my profile recently, Remeron has been good to me for sleep.  I’m ready to wean off in the coming year. I really want to find homeostasis on my own.  Maybe I’m being too dreamy about this but I’ve done my own work on my traumas and am looking forward to touch work training.  I really feel if I can help to regulate my nervous system well, I can deal with the withdrawals better.  I need to figure out where I can have Remeron as liquid so I can safely titrate down the recommended 10%.  I really feel that is the problem for me—not being properly weaned off meds.  Having a brain that held a lot of trauma and from a very traumatized mom, any major switch freaks it out.  Maybe that is why some people can quit cold turkey and others struggle so much.  I’d like to have a private conversation with you regarding this from a more professional stance.  Let me know if we can.  Thank you.

Share this post


Link to post
namastejen

I messaged Shep about my username (figured it out) after sending a general contact message.  How do I change my signature? I looked at my profile and there’s an about me section.  Is that it? I’m not familiar with the layout here.  It’s been a while since being on.  Thanks for the help,

Share this post


Link to post
Frogie
20 hours ago, namastejen said:

I messaged Shep about my username (figured it out) after sending a general contact message.  How do I change my signature? I looked at my profile and there’s an about me section.  Is that it? I’m not familiar with the layout here.  It’s been a while since being on.  Thanks for the help,

Shep is on leave. Is there something may be able to help you with?

 

This link will go straight to your signature.  Remember to Save.  Account Settings – Create or Edit a signature

 

That should get you what you need on your signature.

 

Take care,

Frogie xx

Edited by Shep
updated textbox with new username

Share this post


Link to post
namastejen

Hi Frogie, I need my username changed too.  I’d like to change it to namastejen.  Is that possible? I tried to change it years ago when I was a bit more active on my account, but was told back then that I couldn’t.  So Altostrata suggested I reach Shep to do this.  Thanks for the info on the signature.  I’ll give it a try.  Also, let me know about the username when you can.  Take care.

Share this post


Link to post
Frogie

  

9 hours ago, namastejen said:

Hi Frogie, I need my username changed too.  I’d like to change it to namastejen.  Is that possible? I tried to change it years ago when I was a bit more active on my account, but was told back then that I couldn’t.  So Altostrata suggested I reach Shep to do this.  Thanks for the info on the signature.  I’ll give it a try.  Also, let me know about the username when you can.  Take care.

 

I’m sorry I don’t know how to change a username. I do know if you change it everything that you have responded to will still show your old username. You’ll need to contact someone else to do that. Glad I could help with the signature though.

Edited by ChessieCat
requoted after name change

Share this post


Link to post
namastejen

Do you know when Shep will be back? That’s whom Altostrata said to contact about it.  
 

I see you’ve been tapering down.  How do you obtain liquid Rx?  I’d like to do that for Remeron so that I can avoid the rebound insomnia I’ve read about.  And I don’t mind if it takes me a while to come off.  I had some rapid tapering in the past and I believe it’s caused me a lot of problems. Thanks so much.

Share this post


Link to post
namastejen

UPDATE for 6/2020: Wow, I read over some of my old posts and am remembering being so cloudy-headed and panicked back in 2013 due to all of the crazy things going on with the Rx.  I truly feel bad for myself and others who have been caught in this broken system of Psych Rx. I don’t see that doctor any longer, who was abruptly taking me off Rx and putting me on the next Rx.  And I think it was about 12 different meds in a 3 month period.  Looking back, I should have reported him for malpractice or ignorance.  I did end up in the hospital in 2013.  It was awful and no one there seemed to think that what happened to me back then was a problem.  They just labeled me with GAD,  gave me a new drug to take as if that was going to fix everything (Cymbalta and Seroquel low dose-sleep), and called it a day.  Not on either any longer.  Did a stint with Ativan but that ship along with Seroquel has sailed a long time ago.
 

So currently after 3.5 years of being off other ADs or any benzos, are the withdrawals effects from them basically over? Am I just dealing with coming off of 22.5mg of Remeron now in current times in 2020 (when I’m ready to start)? I hope so and hope the merry go round will finally stop when I slowly come off of the Remeron.  
 

I can look up info now on the forum and other suggested places and feel more level-headed doing it. I am glad for the Remeron but would like to be well on my own, thank you.  So thank you for the kindness and support you showed back then and going forward.  

Share this post


Link to post

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy